# SDR MASA2019061211899

- Difficulty date: June 12, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 34,122 hours, 28,066 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Wheel Speed Xdcr
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OB ANTI SKID CAUTION. REPAIRED WIRE ON #4 WHEEL SPEED TRANSDUCER
